# SDR 05FDEA00481

- Difficulty date: March 9, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 42,587 hours, 7,873 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA7680505
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, SEAT TRACK CORRODED AT STA 461-470 LBL 90. REPLACED IAW SRM 51-33-01 VOL 2.
